Items where division is "Central Services > Templeman Library"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 52.

2015

Bouzid, Mouaouia Cherif and Ait Haddadene, Hacene and Salhi, Said (2015) Splitting a giant tour using integer linear programming: giant tour splitting. Electronic Notes in Discrete Mathematics, 47 . pp. 245-252. ISSN 1571-0653. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Cooke, Jacqueline and Clarkson, Nicola and Kerridge, Simon and McCutcheon, Valerie and Tripp, Louise and Walker, Kate and Waller, Clair (2015) Open Access and the REF: Issues and Potential Solutions Workshop: Executive Summary. Project report. University of Kent (Full text available)
[img]
Preview

Elshaikh, Abdella and Salhi, Said and Nagy, Gábor (2015) The continuous p-centre problem: An investigation into variable neighbourhood search with memory. European Journal of Operational Research, 241 . pp. 606-621. ISSN 0377-2217. (Full text available)
[img]
Preview

Garcia-Villoria, Alberto and Salhi, Said (2015) Scheduling commercial advertisements for television. International Journal of Production Research, 53 (4). pp. 1198-1215. ISSN 0020-7543. (Full text available)
[img]
Preview

Hosseininezhad, Seyed Javad and Salhi, Said and Jabalameli, Mohammad Saeed (2015) A Cross Entropy-Based Heuristic for the Capacitated Multi-Source Weber Problem with Facility Fixed Cost: Cross entropy for continuous location problems. Computers & Industrial Engineering, 83 . pp. 151-158. ISSN 0360-8352. (Full text available)
[img]
Preview

Lemmens, Bas and Roelands, Mark (2015) Midpoints for Thompson's metric on symmetric cones. arxiv . (Submitted) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Lemmens, Bas and Roelands, Mark (2015) Unique geodesics for Thompson's metric. Annales de l’Institut Fourier (Grenoble), 65 (1). pp. 315-348. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2014

Mladenovic, Nenad and Salhi, Said and Hanafi, Said and Brimberg, Jack, eds. (2014) Recent Advances in Variable Neighbourhood Search. Computers & Operations Research (vol 52), Science Direct ISBN 03050548. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Fahy, Geraldine and Richards, Michael P. and Fuller, Benjamin T. and Deschner, Tobias and Hublin, Jean-Jacques and Boesch, Christophe (2014) Stable Nitrogen Isotope Analysis of Dentine Serial Sections Elucidate Sex Differences in Weaning Patterns of Wild Chimpanzees (Pan troglodytes). American Journal of Physical Anthropology, 153 (4). pp. 635-642. ISSN 0002-9483. (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Lemmens, Bas and Kalauch, Anke and van Gaans, Onno (2014) Bands in partially ordered vector spaces with order unit. Positivity . ISSN 1385-1292. (In press) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Lemmens, Bas and Nussbaum, Roger (2014) Birkhoff's version of Hilbert's metric and applications. In: Papadopoulos, A and Troyanov, M, eds. Handbook of Hilbert Geometry. IRMA Lectures in Mathematics and Theoretical Physics . European Math. Soc., pp. 275-303. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Lemmens, Bas and Roelands, Mark and Wortel, Marten (2014) Isometries of infinite dimensional Hilbert geometries. arXiv . (Submitted) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Lemmens, Bas and van Gaans, Onno and Kalauch, Anke (2014) Riesz completions, functional representations and anti-lattices. Positivity, 18 (1). pp. 201-218. ISSN 1385-1292. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Lázaro-Reboll, Antonio (2014) Daring Cycles: the Towers–Franco Collaboration, 1968–70. New Review of Film and Television Studies, 11 (1). pp. 92-110. ISSN 1740-0309. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Wallis, Kirsty and Gerrard, Kathryn and Gallagher, Jane (2014) Innovation through discussion: the LibChats initiative at the University of Kent. SCONUL Focus, . (61). pp. 53-55. ISSN 1745-5782. (Full text available)
[img]
Preview

Yeow, Pamela and Dean, Alison and Tucker, Danielle (2014) Bags for Life: The Embedding of Ethical Consumerism. Journal of Business Ethics (125). pp. 87-99. ISSN 0167-4544. (Full text available)
[img]
Preview

Zaman, Robert and Mohammadi, Abdul Ahad (2014) Trends in Student Radicalization across University Campuses in Afghanistan. Project report. Afghan Institute for Strategic Studies, Kabul, Afghanistan (Full text available)
[img]
Preview

2013

Fahy, Geraldine and Richards, Michael and Riedel, Julia and Hublin, Jean-Jacques and Boesch, Christophe (2013) Stable isotope evidence of meat eating and hunting specialization in adult male chimpanzees. Proceedings of the National Academy of Sciences, 110 (15). pp. 5829-5833. ISSN 1091-6490. (Full text available)
[img]
Preview

Lemmens, Bas and Nussbaum, Roger (2013) Continuity of the cone spectral radius. Proceedings of the American Mathematical Society, 141 (8). pp. 2741-2754. ISSN 0002-9939. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Sim, Kwang Mong and Gutierrez-Garcia, J. Octavio (2013) Agent-based Cloud service composition. Applied Intelligence, 38 (3). pp. 436-464. ISSN 0924-669X. (In press) (Full text available)
[img]
Preview
[img]
Preview

Sim, Kwang Mong and Gutierrez-Garcia, J. Octavio (2013) A family of heuristics for agent-based elastic Cloud bag-of-tasks concurrent scheduling. Future Generation Computer Systems, 29 (7). pp. 1682-1699. ISSN 0167-739X. (Full text available)
[img]
Preview

2012

Sim, Kwang Mong (2012) Agent-Based Cloud Computing. IEEE Transactions On Services Computing, 5 (4). pp. 564-577. ISSN 1939-1374. (Full text available)
[img]
Preview

Sim, Kwang Mong (2012) A Price- and-Time-Slot-Negotiation Mechanism for Cloud Service Reservations. IEEE Transactions on Systems, Man and Cybernetics, Part B: Cybernetics, 42 (3). pp. 713-728. ISSN 1083-4419. (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

2011

Karydis, Nikolaos (2011) Early Byzantine Vaulted Construction: Churches of the Western Coastal Plains and River Valleys of Asia Minor. British Archaeological Reports International Series . Archaeopress, Oxford, 189 pp. ISBN 978-1-4073-0810-4. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2010

Kasstan, Jonathan R. (2010) Language obsolescence in the Lyonnais area. Master of Philosophy (MPhil) thesis, University of Cambridge. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Puri, Rajindra K. (2010) Participant Observation. In: Newing, Helen S. and Eagle, Christine and Puri, Rajindra K. and Watson, Colin, eds. Conducting Research in Conservation: Social Science Methods and Practice. Routledge, London, pp. 73-87. ISBN 9780415457927. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Reilly, Michael and Willenbockel, Dirk (2010) Managing uncertainty: a review of food system scenario analysis and modelling. Philosophical Transactions of the Royal Society B: Biological Sciences, 365 (1554). pp. 3049-3063. ISSN 1471-2970. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Sim, Kwang Mong (2010) Grid Resource Negotiation: Survey and New Directions. IEEE Transactions on Systems, Man and Cybernetics, Part C: Applications and Reviews, 40 (3). pp. 245-257. ISSN 1094-6977. (Full text available)
[img]
Preview

2009

Deacy, Christopher (2009) Using Film in Theology and Religious Studies. Religion Compass, 3 (5). pp. 909-919. ISSN 10.1111/j.1749-8171.2009.00177.x. (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

2006

Sim, Kwang Mong (2006) Grid Commerce, Market-Driven G-Negotiation, and Grid Resource Management. IEEE Transactions On Systems, Man, and Cybernetics—Part B: Cybernetics, 36 (6). pp. 1381-1394. ISSN 1083-4419. (Full text available)
[img]
Preview
[img]
Preview

2005

Prior, Malcolm and Thatcher, Nicola and Morris, Peter and Reese, Torsten and Bachelard, Herman (2005) The phenomenon of "pe-ischaemic conditioning" in the brain only partly involves the NMDA receptor: A magnetic resonance study. Neurochemical Research, 30 (10). pp. 1219-1225. ISSN 03643190 (ISSN) . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2004

Smith, John W.T. (2004) The Deconstructed (or Distributed) Journal - an emerging model? In: Lewis, J., ed. Proceedings of the Online Information 2004 Conference. Online Information Conference Series. Learned Information Europe Ltd, London, UK pp. 61-68. ISBN 1-900239-57-4. (Full text available)
[img]
Preview

2000

Carrette, Jeremy R. (2000) Foucault and Religion: Spiritual Corporality and Spiritual Spirituality. Routledge, London, 215 pp. ISBN 0-415-20260-4. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

1999

Liu, Steve Wenbin (1999) Degenerate quasilinear elliptic equations arising from bimaterial problems in elastic-plastic mechanics. Nonlinear Analysis: Theory, Methods & Applications, 35 (4). pp. 517-529. ISSN 0362-546X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Smith, John W.T. (1999) Prolegomena to any future e-publishing model. In: Smith, John W.T. and Ardö, Anders and Linde, Peter, eds. Electronic Publishing ´99. Redefining the Information Chain - New Ways and Voices - Proceedings of an ICCC/IFIP conference. ICCC Press, Washington D.C., USA pp. 293-298. ISBN 1-891365-04-5. (Full text available)
[img]
Preview
[img]

Smith, John W.T. (1999) The deconstructed journal – a new model for academic publishing. Learned Publishing, 12 (2). pp. 79-91. ISSN 0953-1513. (Full text available)
[img]
Preview

1997

Cheng, Russell C.H. and Liu, Steve Wenbin (1997) A continuous representation of the family of stable law distributions. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 59 (1). pp. 137-145. ISSN 1369-7412. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

1996

Liu, Steve Wenbin and Barrett, John W. (1996) Finite element approximation of some degenerate monotone quasilinear elliptic systems. SIAM Journal on Numerical Analysis, 33 (1). pp. 88-106. ISSN 0036-1429 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Steve Wenbin and Floudas, Christodoulos A. (1996) Generalized primal-relaxed dual approach for global optimization. Journal of Optimization Theory and Applications, 90 (2). pp. 417-434. ISSN 0022-3239. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Steve Wenbin and Shen, J. (1996) A new efficient spectral Galerkin method for singular perturbation problems. Journal of Scientific Computing, 11 (4). pp. 411-437. ISSN 0885-7474. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

1995

Liu, Steve Wenbin and Floudas, Christodoulos A. (1995) Convergence of the (GOP) algorithm for a large class of smooth optimization problems. Journal of Global Optimization, 6 (2). pp. 207-211. ISSN 0925-5001. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

1994

Barrett, John W. and Liu, Steve Wenbin (1994) Finite element approximation of the parabolic p-Laplacian. SIAM Journal on Numerical Analysis, 31 (2). pp. 413-428. ISSN 0036-1429. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

1993

Barrett, John W. and Liu, Steve Wenbin (1993) Finite element error analysis of a quasi-Newtonian flow obeying the Carreau or power law. Numerische Mathematik, 64 (1). pp. 433-453. ISSN 0029-599X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Steve Wenbin and Barrett, John W. (1993) Error bounds for the finite element approximation of a degenerate quasilinear parabolic variational inequality. Advances in Computational Mathematics, 1 (2). pp. 223-239. ISSN 1019-7168 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Steve Wenbin and Barrett, John W. (1993) A Remark on the Regularity of the Solutions of the p-Laplacian and Its Application to Their Finite Element Approximation. Journal of Mathematical Analysis and Applications, 178 (2). pp. 470-487. ISSN 0022-247X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Steve Wenbin and Barrett, John W. (1993) A further remark on the regularity of the solutions of the p-Laplacian and its applications to their finite element approximation. Nonlinear Analysis: Theory, Methods & Applications, 21 (5). pp. 379-387. ISSN 0362-546X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Steve Wenbin and Floudas, Christodoulos A. (1993) A remark on the GOP algorithm for global optimization. Journal of Global Optimization, 3 (4). pp. 519-521. ISSN 0925-5001. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Steve Wenbin and Rubio, J.E. (1993) Optimality conditions for strongly monotone variational inequalities. Applied Mathematics & Optimization, 27 (3). pp. 291-312. ISSN 0095-4616. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

1992

Liu, Steve Wenbin and Rubio, J.E. (1992) Local convergences and optimal shape design. SIAM Journal on Control and Optimization, 30 (1). pp. 49-62. ISSN 0363-0129. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Steve Wenbin and Rubio, J.E. (1992) Optimal shape design for systems governed by variational inequalities, part 3: Necessary conditions in the elliptic case. Journal of Optimization Theory and Applications, 74 (2). pp. 273-304. ISSN 0022-3239. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

1991

Liu, Steve Wenbin and Rubio, J.E. (1991) Optimal shape design for systems governed by variational inequalities, part 1: Existence theory for the elliptic case. Journal of Optimization Theory and Applications, 69 (2). pp. 351-371. ISSN 0022-3239. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Steve Wenbin and Rubio, J.E. (1991) Optimal shape design for systems governed by variational inequalities, part 2: Existence theory for the evolution case. Journal of Optimization Theory and Applications, 69 (2). pp. 373-396. ISSN 0022-3239. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Fri Jul 31 21:46:03 2015 BST.